Non-Aspirin Acetaminophen Extra Strength caplets 500mg APAP 100 ct.

922-90599N - Non-aspirin acetaminophen extra strength caplets 500mg apap 100 ct.
SKU: 922-90599N
$4.00

Non-Aspirin Acetaminophen Extra Strength 500mg APAP 100 ct. – Provides pain relief for symptoms for aches and pains.

ES: Acetaminofeno Extra Fuerza APAP 500mg 100 ct.



922-90599N ACTIVE INGREDIENTS: Acetaminophen 500mg

922-90599N INACTIVE INGREDIENTS: Corn Starch, Pregelatinized Starch, Stearic Acid. May contain providone and sodium starch glycolates